# SDR ASAA0080044

- Difficulty date: January 18, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND HOLES WERE TORN AND OVERWORKED ON CABIN SUB FLOOR WEB BETWEEN FS 180 AND 200, LBL 60.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 53-14-01, FIG 11.  (M)
